... stated as an anti-depressant..i am not depressed by no means just wanted something to help with my night sweats..i am 49 years old and never been on any anti-depressant... is this something a dr usually prescribes for these symptoms?
7 Aug 2011
Yes, Effexor is an antidepressant. To be honest, not sure why the doctor is prescribing it for night sweats as it can have the common side effect of increased sweating. This isn't the first time I have heard of a doctor doing this though so it maybe will help.
Have you ever considered herbal remedies for the night sweats like evening primrose oil or soy? This is what my doctor recommended. Might be worth investigating especially if you don''t need the antidepressant.
30 Mar 2012
I have been on medication for hypothyroidism for over 20 years, and have recently been diagnosed with hyperthyroidism now that I am in menopause. I have been on synthroid and the generic form, both have been very effective. I currently was diagnosed as being overmedicated, most likely due to some weight loss and menopause, but I feel that the medication has made a huge impact on my life! If your blood levels show that you need synthroid please take it! I have been having terrible night sweats due to menopause, and recently my Dr. recommended effexor, ever since I started it I have been sleeping so much better, no night sweats!! It is such a low dose, I really do not worry about it! Sleep, such a relief!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... it for almost a month at 50mg every night before bed. I feel horrible!!! I can't remember anything, have the vocabulary of a 5yr old, slur ...
7 answers • 20 Jun 2012
Is venlafaxine exactly the same igredient as effexor-rx? can I switch from effexor rx to venlafaxin?
i have been taking effexor-rx for a long time and very happy with it, since my insurance company suggested I should take generic form instead i am ...
3 answers • 31 Jul 2012
... night. He is?
4 answers • 16 Feb 2013
Experience an increase in anxiety and decided to finally increase the dosage to 75. Is it normal when you increase dosage to have some side effects ...
6 answers • 27 Jun 2013
One side effect from lamectal is nigh sweats. Even though I had nigh sweets before using it due to unbalanced hormones, I suffer even more severely ...
1 answer • 24 Mar 2014